# SDR N3XR20160609003

- Difficulty date: June 9, 2016
- Submitted: June 9, 2016
- Operation: General aviation
- Aircraft: N199SA
- Make and model: Bbavia 8KCAB
- Aircraft serial: 10462007
- Aircraft time: 2,462 hours
- Engine: Lyc AEIO360H1B
- Engine time: 939 hours
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Indicator
- Condition: Contaminated
- Stage of operation: AB
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AFTER MANY HOURS OF AEROBATIC FLIGHT, SMALL TRACES OF OIL MIGRATED INTO THE MAP LINE BEHIND THE CYLINDER. EVENTUALLY THIS CAUSES ERRATIC OR COMPLETE LOSS OF THE MAP INDICATION. THERE IS NO SOLUTION FOR THIS OTHER THAN HAVING THE GAUGE REPAIRED AND BLOWING OUT THE LINE.
